VOL. 26 · NO. 4 | Fall 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 26 (4), (Fall 1996)
No abstract available
Articles
Hamid Bellout, Jindrich Nec˘as
Rocky Mountain J. Math. 26 (4), 1245-1260, (Fall 1996) DOI: 10.1216/rmjm/1181071986
No abstract available
C. Bénéteau
Rocky Mountain J. Math. 26 (4), 1261-1273, (Fall 1996) DOI: 10.1216/rmjm/1181071987
No abstract available
Richard Blecksmith, John Brillhart, Irving Gerst
Rocky Mountain J. Math. 26 (4), 1275-1287, (Fall 1996) DOI: 10.1216/rmjm/1181071988
No abstract available
Ole Christensen
Rocky Mountain J. Math. 26 (4), 1289-1312, (Fall 1996) DOI: 10.1216/rmjm/1181071989
No abstract available
Randy Combs
Rocky Mountain J. Math. 26 (4), 1313-1334, (Fall 1996) DOI: 10.1216/rmjm/1181071990
No abstract available
John Donald, David Gillman
Rocky Mountain J. Math. 26 (4), 1335-1349, (Fall 1996) DOI: 10.1216/rmjm/1181071991
KEYWORDS: 57M, 57Q
No abstract available
Robert W. Fitzgerald
Rocky Mountain J. Math. 26 (4), 1351-1369, (Fall 1996) DOI: 10.1216/rmjm/1181071992
No abstract available
Crista Lee Hamilton-Jester, Chi-Kwong Li
Rocky Mountain J. Math. 26 (4), 1371-1383, (Fall 1996) DOI: 10.1216/rmjm/1181071993
No abstract available
Lop-Hing Ho
Rocky Mountain J. Math. 26 (4), 1385-1394, (Fall 1996) DOI: 10.1216/rmjm/1181071994
No abstract available
Ritva Hurri-Syrjänen, Susan G. Staples
Rocky Mountain J. Math. 26 (4), 1395-1423, (Fall 1996) DOI: 10.1216/rmjm/1181071995
KEYWORDS: quasiconformal maps, Poincaré domains, 30C65, 46E35, 26D10
No abstract available
Alejandro Illanes
Rocky Mountain J. Math. 26 (4), 1425-1441, (Fall 1996) DOI: 10.1216/rmjm/1181071996
KEYWORDS: Hyperspaces, Whitney blocks, Whitney levels, fundamental group, 54B20
No abstract available
Tae-Sung Kim
Rocky Mountain J. Math. 26 (4), 1443-1454, (Fall 1996) DOI: 10.1216/rmjm/1181071997
KEYWORDS: association, invariance principle, Random field, random measure, 60B10, 60F05
No abstract available
Shikang Li
Rocky Mountain J. Math. 26 (4), 1455-1472, (Fall 1996) DOI: 10.1216/rmjm/1181071998
No abstract available
John Locker
Rocky Mountain J. Math. 26 (4), 1473-1498, (Fall 1996) DOI: 10.1216/rmjm/1181071999
No abstract available
Yiping Mao, Jeffrey Lee
Rocky Mountain J. Math. 26 (4), 1499-1515, (Fall 1996) DOI: 10.1216/rmjm/1181072000
KEYWORDS: Two-point Boundary Value Problem, nonlinear equation, $k$-set contractive operator, 34C15, 34C25
No abstract available
Gilbert Muraz, P. Szeptycki
Rocky Mountain J. Math. 26 (4), 1517-1527, (Fall 1996) DOI: 10.1216/rmjm/1181072001
No abstract available
K. Pan
Rocky Mountain J. Math. 26 (4), 1529-1540, (Fall 1996) DOI: 10.1216/rmjm/1181072002
No abstract available
Klaus Ritter, Grzegorz W. Wasilkowski
Rocky Mountain J. Math. 26 (4), 1541-1557, (Fall 1996) DOI: 10.1216/rmjm/1181072003
No abstract available
Christopher E. Stuart
Rocky Mountain J. Math. 26 (4), 1559-1568, (Fall 1996) DOI: 10.1216/rmjm/1181072004
No abstract available
Fu-Hsiang Wong, Cheh-Chih Yeh, Shiueh-Ling Yu
Rocky Mountain J. Math. 26 (4), 1569-1579, (Fall 1996) DOI: 10.1216/rmjm/1181072005
KEYWORDS: positive solution, integro-differential inequality, 34K15, 34C10
No abstract available
David S. Yuen
Rocky Mountain J. Math. 26 (4), 1581-1591, (Fall 1996) DOI: 10.1216/rmjm/1181072006
KEYWORDS: Picard bundles, Jacobians, 14H40, 32J25
No abstract available
Index
Rocky Mountain J. Math. 26 (4), 1593-1596, (Fall 1996) DOI: 10.1216/rmjm/1181072007
No abstract available
Back to Top